Strong (weak) edge-edge domination number of a graph

R. S. Bhat, S. S. Kamath, Surekha R. Bhat

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

For any edge x=uv of an isolate free graph G(V,E),(N[x]) is the subgraph induced by the vertices adjacent to u and v in G. We say that an edge x, e-dominates an edge y if y ∈ (N[x]). A set L ⊆ E is an Edge-Edge Dominating Set (EED-set) if every edge in E-L is e-dominated by an edge in L. The edge-edge domination number γ ee(G) is the cardinality of a minimum EED-set. We find the relation ship between the new parameter and some known graph parameters.

Original languageEnglish
Pages (from-to)5525-5531
Number of pages7
JournalApplied Mathematical Sciences
Volume6
Issue number109-112
Publication statusPublished - 16-10-2012

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

Bhat, R. S., Kamath, S. S., & Bhat, S. R. (2012). Strong (weak) edge-edge domination number of a graph. Applied Mathematical Sciences, 6(109-112), 5525-5531.